Segmental Erythema Multiforme: An Unusual Drug Reaction to Anastrozole.
Аннотация
Erythema multiforme (EM) is an immune-mediated, mucocutaneous hypersensitivity syndrome that can occur as a result of various medications, including a wide range of antineoplastic and hormonal drugs. Anastrozole, a nonselective aromatase inhibitor used in breast cancer management has been associated with different cutaneous side effects, of which EM is rarely seen and usually in a minor or major form with typical target lesions. This is a short report of a patient who developed a rare cutaneous side effect after the use of aromatase inhibitor anastrozole - segmental erythema multiforme in cancer-affected area. Cutaneous adverse effects limited to cancer-affected breast are extremely rare but should be considered in everyday dermatological practice. We find this case instructive not only because of the rarity of the segmental EM, but also because, contrary to classical teaching, drug eruption due to anastrozole occurred months, not days after the initiation of therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.